The asymptotic behavior of the solutions of nonlinear systems of differential equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 6, pp. 1131-1132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_6_a21,
author = {G. A. Leonov},
title = {The asymptotic behavior of the solutions of nonlinear systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1131--1132},
year = {1970},
volume = {6},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_6_a21/}
}
G. A. Leonov. The asymptotic behavior of the solutions of nonlinear systems of differential equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 6, pp. 1131-1132. http://geodesic.mathdoc.fr/item/DE_1970_6_6_a21/